# SDR DALA2022011000163

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 19,619 hours, 7,760 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 19,591 hours, 7,751 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT13871
- Condition: Leaking
- Location: 002
- Part time: 19,591 hours, 7,751 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7813460) AFTER PUSHBACK #2 ENG HAD A FUEL LEAK AT ENGINE START. FOUND FUEL LEAKING FROM HPTACC VALVE DRAIN. REMOVED AND REPLACED HPTACC VALVE PER B737 AMM 75-21-01. LEAK AND OPS CHECKS GOOD.
